Alert archive / Illinois / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 71, NWS Lincoln, IL

June 10, 2018Champaign County, Piatt County, Vermilion County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 10, 2018, 2:15 PM CDT for Champaign County, Piatt County, Vermilion County, Illinois. It was in force for 45 min. 15 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2018, 2:15 PM CDT (19:15 UTC)
Expired
Jun 10, 2018, 3:00 PM CDT
In force
45 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Champaign County, IL, Piatt County, IL, Vermilion County, IL

The radar

The Lincoln radar (KILX), 118 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 2:16 PM CDTTORNADO3 Sw Champaign, ILPOSSIBLE TORNADO. DAMAGE TO TWO HOUSE ROOFS, POWER POLES, AND TREES ON COPPER RIDGE ROAD. ...CORRECTED LOCATION...
Jun 10, 2:16 PM CDTTORNADO3 Sw Champaign, ILSURVEY DETERMINED AN EF0 TORNADO DEVELOPED NEAR COPPER RIDGE ROAD, ON THE SOUTHWEST SIDE OF CHAMPAIGN. THE TORNADO DAMAGED ROOFS, A SHED, FENCING AND TREES. IT DISSIPATED AFTER 0.1 OF A MILE.
Jun 10, 2:16 PM CDTTORNADO5 Sw Champaign, ILPOSSIBLE TORNADO. DAMAGE TO TWO HOUSE ROOFS, POWER POLES, AND TREES ON COPPER RIDGE ROAD.
Jun 10, 2:19 PM CDTTORNADO4 Ssw Champaign, ILDAMAGE SURVEY INDICATED AN EF0 TORNADO WAS ON THE GROUND FOR ABOUT 0.1 MILE ON THE SSW EDGE OF CHAMPAIGN. THE TORNADO TOUCHED DOWN NEAR DUNCAN RD AND ROLLING ACRES DR DAMAGING TREES.
Jun 10, 2:20 PM CDTTSTM WND DMGSw Champaign, ILPOWER POLES AND LINES DOWN NORTH OF DUNCAN AND CURTIS ROADS. TIME ESTIMATED BY RADAR.
Jun 10, 2:20 PM CDTTSTM WND DMGThomasboro, ILLARGE TREE LIMBS BLOWN DOWN
Jun 10, 2:23 PM CDTTSTM WND DMG1 Se Savoy, IL13 POWER POLES BLOWN DOWN AT THE INTERSECTION OF COUNTY ROAD 1200E AND 1100N. FROM COUNTY EMA.
Jun 10, 2:25 PM CDTTSTM WND DMG3 Sw Champaign, ILREPORTS OF NUMEROUS TREES AND POWER LINES DOWNED. AS WELL AS SOME DAMAGE TO HOUSES.
Jun 10, 2:30 PM CDTTSTM WND DMGPhilo, ILA 24INCH DIAMETER 40FOOT TALL TREE FELL ON 3 CARS.
Jun 10, 2:30 PM CDTTSTM WND DMGPhilo, ILREPORT OF TREE DAMAGE AT JEFFERSON AND ADAMS.
Jun 10, 2:33 PM CDTTSTM WND DMG2 Wnw Philo, ILREPORT OF POWER LINES DOWN, AS WELL AS DAMAGE TO CORN CROPS. TIME ESTIMATED BY RADAR.
Jun 10, 2:33 PM CDTTSTM WND DMG3 Ese Philo, ILTREES REPORTED DOWN. AS WELL AS DAMAGE TO A GRAIN BIN AND CROPS. TIME ESTIMATED BY RADAR.
Jun 10, 2:49 PM CDTHAIL 0.88Jamaica, IL
Jun 10, 3:00 PM CDTTSTM WND DMG2 Sw Danville, ILNUMEROUS REPORTS OF TREES AND POWER POLES DOWNED FROM SOUTHWEST OF DANVILLE TO GEORGETOWN.
Jun 10, 3:05 PM CDTTSTM WND DMGBroadlands, ILLARGE TREE LIMBS...10 TO 12 INCHES IN DIAMETER...REPORTED DOWNED AT 2ND AND 3RD STREETS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 12:46 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.3 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2018-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 585 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2018-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 362 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
585 J/kg
Mixed-layer CIN
-193 J/kg
Mixed-layer LCL
611 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
362 m²/s²
0-3 km storm-relative helicity
382 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.2

Open this sounding in Storm Lab

The text

As transmitted.

246 
WUUS53 KILX 101915
SVRILX
ILC019-147-183-102000-
/O.NEW.KILX.SV.W.0071.180610T1915Z-180610T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
215 PM CDT SUN JUN 10 2018

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  East central Piatt County in central Illinois...
  Vermilion County in east central Illinois...
  Champaign County in east central Illinois...

* Until 300 PM CDT

* At 215 PM CDT, a severe thunderstorm was located near Thomasboro,
  or near Rantoul, moving southeast at 45 mph.

  HAZARD...60 mph wind gusts and nickel size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Champaign, Danville, Rantoul, Urbana, Savoy, Mahomet, Hoopeston,
  St. Joseph, Westville, Tilton, Catlin, Oakwood, Philo, Rossville,
  Sidney, Homer, Thomasboro, Gifford, Ogden and Potomac.

This includes the following highways...
 Interstate 57 between mile markers 229 and 255.
 Interstate 72 between mile markers 172 and 182.
 Interstate 74 between mile markers 170 and 220.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3990 8800 4014 8857 4040 8810 4040 8794
      4049 8793 4049 8753 4007 8753
TIME...MOT...LOC 1915Z 295DEG 38KT 4024 8809 

HAIL...0.88IN
WIND...60MPH
 
$$

25
1 follow-up statement
608 
WWUS53 KILX 101941
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
241 PM CDT SUN JUN 10 2018

ILC147-101950-
/O.CAN.KILX.SV.W.0071.000000T0000Z-180610T2000Z/
Piatt-
241 PM CDT SUN JUN 10 2018

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PIATT COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.  Another 
severe thunderstorm warning is in effect for central Piatt County 
until 300 PM.

A severe thunderstorm watch remains in effect until 800 PM CDT for
east central Illinois.

LAT...LON 3990 8800 4000 8823 4045 8760 4049 8753
      4007 8753
TIME...MOT...LOC 1940Z 281DEG 49KT 4020 8765 

$$

ILC019-183-102000-
/O.CON.KILX.SV.W.0071.000000T0000Z-180610T2000Z/
Vermilion-Champaign-
241 PM CDT SUN JUN 10 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR CENTRAL VERMILION AND SOUTHEASTERN CHAMPAIGN COUNTIES...

At 240 PM CDT, a severe thunderstorm was located near Danville,
moving east at 55 mph.

HAZARD...60 mph wind gusts and nickel size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Danville, St. Joseph, Westville, Tilton, Catlin, Oakwood, Philo,
Rossville, Sidney, Homer, Ogden, Potomac, Fairmount, Fithian,
Belgium, Broadlands, Allerton, Muncie, Bismarck and Henning.

This includes Interstate 74 between mile markers 192 and 220.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3990 8800 4000 8823 4045 8760 4049 8753
      4007 8753
TIME...MOT...LOC 1940Z 281DEG 49KT 4020 8765 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
 
$$

25

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 1:12 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, Jun 10, 1:12 PM CDT, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
112 PM CDT Sun Jun 10 2018

.UPDATE...
Issued at 1019 AM CDT Sun Jun 10 2018

Updated the forecast for PoPs and temperatures the rest of the
morning and through the afternoon. A cluster of backbuilding
t-storms with moderate to heavy rain formed in the past hour or so
near a surface boundary just south of I-74 at 15z. Plenty of low
level moisture feeding these storms and training echoes along the
boundary will produce areas of heavy rain from BMI toward DNV.
Adjusted the PoPs and QPF to account for this. Also adjusted
temperatures as partial clearing in west central IL has allowed
temps to climb into the lower-middle 80s, while readings in east
central IL hang in the mid-upper 60s.

Will need to keep an eye on remnants of convection/MCV from SW
Iowa which may interact with various low level boundaries, steep
lapse rates and increasing instability from heating into the
upper 80s in west central IL...to produce strong to severe storms
late this afternoon/evening in central IL. Some thunderstorms that
have developed in NE MO, ahead of the complex in Iowa, may
stabilize the atmosphere somewhat if it holds together and moves
into west central IL early this afternoon. This could minimize
the impact of any storms that develop/move into central IL late
this afternoon/evening.

&&

.SHORT TERM...(Today and tonight)
ISSUED AT 355 AM CDT Sun Jun 10 2018

An MCV was affecting parts of central and northern IL early this
morning, with some strong to severe thunderstorms and locally
heavy rains and frequent lightning around McLean, Ford and
southern Livingston counties and tracking ESE. Scattered showers
and thunderstorms were as far south as I-72 and from Peoria and
Springfield east. Have increased pops during early and mid morning
over ne CWA to account for this MCV activity. The CAM models have
not been very consistent with handling this convection so
confidence in convection chances this afternoon and tonight is
fairly low. Airmass to destabilize with daytime heating of humid
airmass this afternoon as temps rise into the mid 80s to near
90F, warmest over sw CWA. Expected more scattered showers and
thunderstorms to develop during mid/late afternoon and into this
evening. SPC has marginal risk of severe thunderstorms for gusty
winds and hail today into early this evening. Lows tonight in mid
60s northern CWA and around 70F sw CWA and southeast IL.

.LONG TERM...(Monday through Saturday)
ISSUED AT 355 AM CDT Sun Jun 10 2018

Similar airmass in place over area on Monday with another very
warm and humid day with highs in the upper 80s to around 90F with
scattered showers and thunderstorms. SPC day2 continues a
marginal risk of severe thunderstorms for wind and hail on Monday
afternoon into early Monday evening, though instability appears to
have shifted further sw during Monday night. A weak cold front to
push se over central IL on Tue and continue chances of showers and
thunderstorms. SPC day3 has marginal risk of severe storms in far
southeast IL Tue afternoon around Lawrence county. Highs Tue of
85-90 and warmest in southeast IL and humid conditions persist
another day with dewpoints in the upper 60s/lower 70s.

Isolated showers and thunderstorms possible over Wabash river
valley in southeast IL Tue evening, then models have gone dry over
area rest of Tue night thru Wed evening with slightly cooler and
less humid air moving into area due to nearby weak high pressure.
Highs Wed in mid to upper 80s and dewpoints in the low to mid
60s. Next chance of showers and thunderstorms arrives later Wed
night and Thu and continues into Friday morning. This due to an
upper level disturbance ridging over top of upper level ridge over
the great plains and moving into IL on Thu. Temperatures and
humidity levels to rise again later in the week as upper level
ridge builds into IL by Friday afternoon. More chances of showers
and thunderstorms arrives overnight Friday night into Saturday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 112 PM CDT Sun Jun 10 2018

Very active period in the weather for this afternoon/early evening
and again overnight in central and eastern IL. Strong to severe
thunderstorms near KPIA are expected to expand and spread toward
east central IL by early evening. Some existing storms in east
central Il at 18Z are expected to remain below severe limits and
exit the region around KCMI by 19-20z.

Additional t-storms, associated with a convective complex in
central IA, are expected to move into central IL later this
evening. Much of the lower atmosphere is expected to be stabilized
from the earlier convection, so the main concerns are expected to
be moderate/heavy rain and then lowering ceilings as a more
stratiform precipitation shield approaches. Most TAF sites in
central IL are expected to drop into the MVFR ceiling category,
but will need to watch closely for IFR conditions after midnight
and through daybreak.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...Miller
SHORT TERM...07
LONG TERM...07
AVIATION...Miller
Hazardous weather outlook, Jun 10, 11:57 AM CDT, 2 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
1157 AM CDT Sun Jun 10 2018

ILZ027>031-036>038-040>057-061>063-066>068-071>073-111100-
Cass-Champaign-Christian-Clark-Clay-Coles-Crawford-Cumberland-
De Witt-Douglas-Edgar-Effingham-Fulton-Jasper-Knox-Lawrence-Logan-
Macon-Marshall-Mason-McLean-Menard-Morgan-Moultrie-Peoria-Piatt-
Richland-Sangamon-Schuyler-Scott-Shelby-Stark-Tazewell-Vermilion-
Woodford-
1157 AM CDT Sun Jun 10 2018

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois, southeast Illinois and west
central Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Strong to severe storms will occur this afternoon through tonight
across most of central Illinois and all of southeast Illinois.
Damaging wind and large hail will be the primary severe threat,
mainly south of I-74. Locally heavy rains and frequent lightning
will also be a risk with any thunderstorm.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

A typical summer-time pattern is expected to continue through
Tuesday with daily chances for thunderstorms. There is a marginal
risk for strong to locally severe thunderstorms Monday afternoon
and evening. There is a chance of thunderstorms again from late
Wednesday night through Friday morning, and overnight Friday night
into Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed from 3 to 10 pm today.

Auten

In the hours before

Local storm report, Jun 10, 12:44 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1244 PM CDT SUN JUN 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     HEAVY RAIN       HOOPESTON               40.47N 87.67W
06/10/2018  M2.53 INCH       VERMILION          IL   CO-OP OBSERVER

            OVER LAST 12 HOURS.

&&

SBAKER
Local storm report, Jun 10, 1:29 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
129 PM CDT SUN JUN 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND GST     DELAVAN                 40.37N 89.54W
06/10/2018  E60 MPH          TAZEWELL           IL   PUBLIC

&&

SBAKER
Local storm report, Jun 10, 1:30 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
130 PM CDT SUN JUN 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0117 PM     TSTM WND DMG     1 N DELAVAN             40.39N 89.54W
06/10/2018                   TAZEWELL           IL   PUBLIC

            REPORT OF PINE TREES SNAPPED.

&&

SBAKER
Local storm report, Jun 10, 2:10 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
210 PM CDT SUN JUN 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 PM     TSTM WND DMG     DANVILLE                40.14N 87.62W
06/10/2018                   VERMILION          IL   EMERGENCY MNGR

            REPORT OF A TREE DOWN ON POWER LINES ON NORTH KIMBALL
            STREET.

&&

SBAKER
Local storm report, Jun 10, 2:12 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
212 PM CDT SUN JUN 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 PM     TSTM WND DMG     DANVILLE                40.14N 87.62W
06/10/2018                   VERMILION          IL   EMERGENCY MNGR

            REPORT OF A TREE DOWN ON POWER LINES ON NORTH KIMBALL
            STREET. TREE ALSO FELL ONTO A GARAGE CAUSING SIGNIFICANT
            DAMAGE.

&&

SBAKER
Local storm report, Jun 10, 2:13 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
213 PM CDT SUN JUN 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND DMG     LE ROY                  40.34N 88.76W
06/10/2018                   MCLEAN             IL   EMERGENCY MNGR

            REPORT OF A TREE BLOCKING THE ROADWAY IN EMPIRE TOWNSHIP.

&&

SBAKER

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 2:06 AM CDTSevere Thunderstorm WarningILXFulton, Knox, Marshall, Peoria, Stark39 min
Jun 10, 2:43 AM CDTSevere Thunderstorm WarningILXMcLean, Marshall, Tazewell, Woodford47 min
Jun 10, 3:29 AM CDTSevere Thunderstorm WarningILXMcLean46 min
Jun 10, 4:00 AM CDTSevere Thunderstorm WarningILXChampaign45 min
Jun 10, 9:11 AM CDTSpecial Weather StatementILXLogan49 min
Jun 10, 12:48 PM CDTSevere Thunderstorm WarningILXFulton, Logan, Mason, Peoria, Tazewell27 min
Jun 10, 1:12 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Mason, Menard, Tazewell48 min
Jun 10, 1:16 PM CDTTornado WarningILXMcLean29 min
Jun 10, 1:37 PM CDTSevere Thunderstorm WarningILXChampaign, DeWitt, McLean, Piatt38 min
Jun 10, 1:52 PM CDTSevere Thunderstorm WarningILXCass, Mason, Menard38 min
Jun 10, 1:56 PM CDTTornado WarningILXChampaign, DeWitt, McLean, Piatt34 min
Jun 10, 2:07 PM CDTSevere Thunderstorm WarningILXEffingham, Shelby38 min
Jun 10, 2:12 PM CDTSevere Thunderstorm WarningILXChampaign, Douglas, Macon, Moultrie, Piatt48 min
Jun 10, 2:26 PM CDTSevere Thunderstorm WarningILXMenard, Sangamon37 min
Jun 10, 2:38 PM CDTTornado WarningILXChampaign, Douglas, Edgar, Vermilion52 min
Jun 10, 3:00 PM CDTSevere Thunderstorm WarningILXClark, Coles, Cumberland, Douglas, Edgar45 min
Jun 10, 3:13 PM CDTFlash Flood WarningILXVermilion3 hr
Jun 10, 3:13 PM CDTSevere Thunderstorm WarningILXClark, Crawford, Cumberland, Jasper62 min
Jun 10, 3:51 PM CDTSevere Thunderstorm WarningILXCrawford, Jasper54 min
Jun 10, 4:41 PM CDTSevere Thunderstorm WarningILXCass38 min
Jun 10, 4:43 PM CDTSevere Thunderstorm WarningILXEffingham, Shelby20 min
Jun 10, 5:39 PM CDTSevere Thunderstorm WarningILXChristian, Shelby35 min
Jun 10, 6:18 PM CDTSpecial Weather StatementILXChristian42 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.